# SDR C2XA04SH504

- Difficulty date: September 27, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N14516
- Make and model: Emb EMB-135LR
- Aircraft serial: 145323
- Aircraft time: 8,077 hours, 7,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV - DURING A SERVICE CHECK THE LEFT EXTERIOR EMERGENCY LIGHT FORWARD OF THE LEFT WING WAS FOUND BLOWN.  MAINTENANCE REPLACED THE AFFECTED LAMP IAW EMB 135AMM 33-50-10.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
